Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the numerical solution of the regularized Birkhoff equations


Author: Christoph Börgers
Journal: Math. Comp. 53 (1989), 141-156
MSC: Primary 76C05; Secondary 76-08, 76D25
MathSciNet review: 969481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Birkhoff equations for the evolution of vortex sheets are regularized in a way proposed by Krasny. The convergence of numerical approximations to a fixed regularization is studied theoretically and numerically. The numerical test problem is a two-dimensional inviscid jet.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76C05, 76-08, 76D25

Retrieve articles in all journals with MSC: 76C05, 76-08, 76D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0969481-2
PII: S 0025-5718(1989)0969481-2
Article copyright: © Copyright 1989 American Mathematical Society